MAUDE Adverse Event Report: RESPIRONICS INC. TRILOGY 200; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS INC. TRILOGY 200; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 1032804
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Low Oxygen Saturation (2477); No Known Impact Or Consequence To Patient (2692)
Date of Event 05/28/2017
Type of Reportable Event Death
Event or Problem Description
The manufacturer received information alleging a patient became disconnected from a ventilator.According to the reporter of the event, the ventilator was alarming for a patient circuit disconnect for a substantial time until the caregiver acknowledged the disconnect condition.The patient was moved to an intensive care unit following the event.The manufacturer's investigation is currently on-going.A follow-up report will be filed when the investigation is complete.
 
Additional Manufacturer Narrative
The device associated with this event was not returned to the manufacturer for evaluation.The hospital where the event occurred has determined the event was due to user error as the device alarms were not acknowledged in a timely manner.The manufacturer concludes the ventilator operated and alarmed as designed to indicate a patient circuit disconnect had occurred.

Brand Name
TRILOGY 200
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS INC.
1001 murry ridge lane
murrysville PA 15668
MDR Report Key6670119
Report Number2518422-2017-01561
Device Sequence Number13702754
Product Code CBK
UDI-Device Identifier00606959033863
UDI-Public00606959033863
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K093416
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 08/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1032804
Device Catalogue Number1032804
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/07/2017
Supplement Date Received by Manufacturer08/21/2017
Initial Report FDA Received Date06/27/2017
Supplement Report FDA Received Date08/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age9 YR